A new generalized transmuted weibull distribution: properties and applications

  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract

    We introduce a new generalized transmuted-Weibull distribution and studied some of the mathematical characterizations of the new distribution. The quantile function, entropy, moment, moment generating function, and order statistics of the distribution are derived. The unknown parameters of the distribution were estimated through the maximum likelihood approach. The potential and flexibility of the new generalized transmuted-Weibull are illustrated by comparing it with other known distribution using real-life data sets.



  • Keywords

    Another Generalized Transmuted-G; Weibull Distribution; Entropy; Moments; Maximum Likelihood.

  • References

      [1] G.S. Mudholkar and D.K. Saivastava. Exponentiated Weibull family for analyzing bathtub failure-rate data. IEEE Transactions on Reliability, 42, 2, 1993, 299-302. https://doi.org/10.1109/24.229504.

      [2] G.S. Mudholkar, D.K. Saivastava and M. Freimer. Exponentiated Weibull Family: A reanalysis of the bus-motor-failure data. Technometrics, 37,4, 1995, 436-445. https://doi.org/10.1080/00401706.1995.10484376.

      [3] G.S. Mudholkar, D.K. Saivastava and G.D. Kollia. A generalization of the weibull distribution with application to the analysis of survival data. Journal of the American statistical association, 91, 436, 1996, 1575-1583. https://doi.org/10.1080/01621459.1996.10476725.

      [4] M.E. Ghitany, E.K. Al-Hussaini and R.A. Al-Jarallah. Marshall-Olkin extended weibull distribution and its application to censored data. Journal of Applied Statistics, 32, 10, 2005, 1025-1034. https://doi.org/10.1080/02664760500165008.

      [5] C. Lee, F. Famoye and O. Olumolade. Beta-Weibull Distribution: Some Properties and Applications to censored Data. Journal of Modern Applied Statistical Methods, 6, 2007, 173-186. https://doi.org/10.22237/jmasm/1177992960.

      [6] G.O. Silva, E.M.M. Ortega and G.M. Cordeiro. The beta modified Weibull distribution. Life Data Anal, 16, 2010, 409-430. https://doi.org/10.1007/s10985-010-9161-1.

      [7] G.M. Cordeiro, E.M.M. Ortega and S. Nadarajah. The Kumaraswamy Weibull distribution with application to failure data. Journal of the Franklin Institution, 347, 2010, 1399-1429. https://doi.org/10.1016/j.jfranklin.2010.06.010.

      [8] G.R. Aryal and C.P. Tsokos. Transmuted Weibul distribution: A generalization of the Weibull Probability distribution. European Journal of Pure and Applied Mathematics, 4, 2, 2011, 89-102.

      [9] R. Al-Aqtash, C. Lee, and F. Famoye. Gumbel-Weibull Distribution:Properties and Applications. Journal of Modern Applied Statistical Methods, 13, 2014, 201-225. https://doi.org/10.22237/jmasm/1414815000.

      [10] G.M. Cordeiro, E.M.M. Ortega, and G. Silva. The Beta extended Weibull family. Journal of Probability and Statistical Science, 10, 2012, 15-40.

      [11] F. Merovci, M. Alizadeh and G.G. Hamedani. Another generalized transmuted family of distributions: Properties and applications. Austrian Journal of Statistics, 45, 2016, 71-93. https://doi.org/10.17713/ajs.v45i3.109.

      [12] L. N. Johnson, S. Kotz and N. Balakrishnan. Continuous Univariate distributions, Volume1 Second Edition. John Wiley & Sons Inc, 1995.

      [13] A. Renyi. On Measures of Entropy and Information, Proceedings of the Fourth Berkeley Symposium on Mathematical Statistics and Probability, Volume 1: Contributions to the Theory of Statistics, 547--561, University of California Press, Berkeley, Calif, 1961.

      [14] DF Andrews and AM Herzberg. A collection of problems from many fields for the student and research worker, New York: Springer-verlag, 1985.

      [15] R.E. Barlow, R.H. Toland, and T. Freeman. (1984). A Bayesian analysis of stress-rupture life of Kevlar 49/epoxy spherical pressure vessels. In T. D. Dwivedi (Ed.), Proceedings of the Canadian Conference in Applied Statistics. New York:Marcel Dekker, 1984.

      [16] L. Handique, S. Chakraborty and G.G. Hamedani. The Marshall-Olkin Kumarawamy-G family of distributions. Journal of Statistical Theory and Applications, 16, 2017, 427-447. https://doi.org/10.2991/jsta.2017.16.4.2.




Article ID: 31800
DOI: 10.14419/ijasp.v9i1.31800

Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.